# SDR AALA20160709005

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 11,359 hours, 4,458 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX764958
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED HYDRAULIC SYSTEM B LOW PRESSURE LIGHT ILLUMINATED WITH FLUID QUANTITY NORMAL.  EMERGENCY DECLARED,  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-11.
